# SDR 2001UALA02184

- Difficulty date: October 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 344 AT STRINGER 11R STRINGER CLIP IS CRACKED. MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
